advertisement
Question
Posted by: Worried | 2009-05-22

Runny tummy

Hi , I have been to the doctor several times for my runny tummy and heat waves from my chest to my head. I am 34yr old male.
I have done all tests including HIV. but all is clear..I have been on a antibiotics cource twice and then my tummy is well, two days after finishing the course the sympthoms are back. i dont feel sick its just the runny tummy and heat waves.. What can i do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult a gastroenterologist in order to have a gastroscopy and a colonoscopy done, to rule out any underlying pathology.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nikki | 2009-06-02

Drink Probiotics! That will sort you out quickly! Try something like ProbiFlora 4 strain - Start with a high dose and then you can ajust it according to your symptoms! Remember to always drink a probiotic when you are on antibiotics and also if you tend to get diahrrea you can drink it every day as maintenance to keep the flora balance right in your intestines.

Reply to Nikki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement